MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: low anterior resection.Event description: hospital: [name] product: eb210 this instrument tested fine before surgery, but during its use, it intermittently exhibits functionality issues, working properly at times and malfunctioning at others.Furthermore, ea020 did not detect any abnormalities with eb210.Product available for return.Additional information received on 03may2024: when the eb210 is activated, it sometimes works like an electrocautery, but sometimes it does not.In the attached video, ea020 recognizes that eb210 has been activated, but the surgeons collectively shouted "no" (indicating a lack of activation), confirming the unstable activation of the function.According to user feedback, the tissue is not thick, and although the device can seal the tissue, occasionally the seal does not work.Type of intervention: user replaces with a new eb210 to complete the surgery.Patient status: there is no impact to patient.
 
Additional Manufacturer Narrative
The event unit has returned to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience of apparent low rf output could not be confirmed as an open circuit was discovered in the jaw weld.Functional testing to confirm the sealing capabilities of the unit was unable to be performed.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.
 
Event or Problem Description
Procedure performed: low anterior resection.Event description: hospital: [name].Product: eb210.This instrument tested fine before surgery, but during its use, it intermittently exhibits functionality issues, working properly at times and malfunctioning at others.Furthermore, ea020 did not detect any abnormalities with eb210.Product available for return.Additional information received on 03may2024: when the eb210 is activated, it sometimes works like an electrocautery, but sometimes it does not.In the attached video, ea020 recognizes that eb210 has been activated, but the surgeons collectively shouted "no" (indicating a lack of activation), confirming the unstable activation of the function.According to user feedback, the tissue is not thick, and although the device can seal the tissue, occasionally the seal does not work.Type of intervention: user replaces with a new eb210 to complete the surgery.Patient status: there is no impact to patient.

Brand Name
EB210, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19725755
Report Number2027111-2024-00746
Device Sequence Number8275319
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424(17)251017(30)01(10)1470747
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2025
Device Model NumberEB210
Device Catalogue Number101475457
Device Lot Number1470747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown